Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 1, NWS Norman, OK

March 8, 2010Custer County, Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 8, 2010, 5:29 PM CST for Custer County, Roger Mills County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2010, 5:29 PM CST (23:29 UTC)
Expired
Mar 8, 2010, 6:00 PM CST
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Custer County, OK, Roger Mills County, OK

The radar

The Altus AFB radar (KFDR), 146 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 5:57 PM CSTTORNADOHammon, OKDAMAGE TO SOUTHSIDE OF TOWN. DAMAGE TO COUNTY BARN AND 4 HOMES. POWER LINES AND POLES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2010-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2010-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
437 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WFUS54 KOUN 082329
TOROUN
OKC039-129-090000-
/O.NEW.KOUN.TO.W.0001.100308T2329Z-100309T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
529 PM CST MON MAR 8 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  EASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...

* UNTIL 600 PM CST

* AT 529 PM CST...STORM SPOTTERS REPORTED A TORNADO 3 TO 4 MILES     
  NORTH OF ELK CITY...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE EXTREME NORTHWESTERN FOSS
  RESERVOIR AND HAMMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3574 9938 3560 9924 3551 9943 3554 9953
TIME...MOT...LOC 2329Z 224DEG 16KT 3556 9945

$$
2 follow-up statements
289 
WWUS54 KOUN 082342
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CST MON MAR 8 2010

OKC039-129-090000-
/O.CON.KOUN.TO.W.0001.000000T0000Z-100309T0000Z/
ROGER MILLS OK-CUSTER OK-
542 PM CST MON MAR 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR WESTERN
CUSTER AND EASTERN ROGER MILLS COUNTIES...

AT 542 PM CST...RADAR AND STORM SPOTTERS OBSERVED A TORNADO 2 TO 3 
MILES NORTH OF CARPENETER...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE EXTREME NORTHWESTERN FOSS
  RESERVOIR AND HAMMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3554 9942 3557 9948 3574 9938 3560 9924
TIME...MOT...LOC 2342Z 224DEG 16KT 3560 9940

$$
110 
WWUS54 KOUN 082353
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
553 PM CST MON MAR 8 2010

OKC039-129-090000-
/O.CON.KOUN.TO.W.0001.000000T0000Z-100309T0000Z/
ROGER MILLS OK-CUSTER OK-
553 PM CST MON MAR 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR WESTERN
CUSTER AND EASTERN ROGER MILLS COUNTIES...

AT 552 PM CST...RADAR AND STORM SPOTTERS CONTINUE TO INDICATE A 
TORNADO NEAR HAMMON...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE EXTREME NORTHWESTERN FOSS
  RESERVOIR AND HAMMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3558 9941 3560 9944 3574 9938 3560 9924
TIME...MOT...LOC 2352Z 198DEG 9KT 3562 9939

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 8, 3:32 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Mar 8, 3:32 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CST MON MAR 8 2010

.DISCUSSION...
AN UPPER LOW OVER NEW MEXICO IS CONTINUING ITS EASTWARD
PROGRESSION AS AN ASSOCIATED SURFACE LOW IS CENTERED IN THE
VICINITY OF FAR SOUTHEASTERN COLORADO. A DRYLINE CONNECTED TO THIS
SURFACE LOW HAS SURGED EASTWARD IN THE LAST SEVERAL HOURS...WITH
STRONG THUNDERSTORMS OCCURRING JUST AHEAD OF THE DRYLINE. OTHER
THUNDERSTORMS HAVE DEVELOPED IN THE NORTHEAST TX PANHANDLE...AND
IN THE LUBBOCK AREA.

COOLING WILL OCCUR ALOFT THIS EVENING FROM WEST TO EAST WITH A
CONCURRENT INCREASE IN MID LEVEL LAPSE RATES. THERE MAY BE A BRIEF
WINDOW FOR SOME STORMS CAPABLE OF LARGE HAIL THIS EVENING IN
NORTHWEST OK EAST OF THE SURFACE LOW CENTER WHERE LOW LEVEL MOISTURE
WILL PERSIST A LITTLE LONGER THAN IN AREAS FURTHER SOUTH.
OTHERWISE...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO EXIT THE
CWA TO THE NORTHEAST BY SOMETIME EARLY TUESDAY MORNING.

STRONG WEST WINDS ARE EXPECTED ON TUESDAY. SPEEDS MAY BE SOMEWHAT
LIGHTER ACROSS NORTHERN OK WHERE CLOUDS ARE EXPECTED TO PERSIST
FOR MUCH OF THE DAY...BUT MIXING WILL ALMOST CERTAINLY ALLOW FOR
GUSTY WEST WINDS ACROSS SOUTHWESTERN PORTIONS OF THE CWA.
INITIALIZED NAM WIND SPEEDS WERE JUDGED TO BE TOO LOW AND HAVE
BEEN BUMPED UP.

A TROUGH NOW MOVING ONTO THE COAST OF NORTHERN CA APPEARS TO HAVE
ALREADY CLOSED OFF...AND SHOULD REACH THE SOUTHERN PLAINS ON
WEDNESDAY. ALL MODELS SHOW THE LOW DEEPENING AS IT MOVES OUT OF
THE ROCKIES...THEN MAKING A NORTHWARD TURN ONCE IT REACHES THE
WESTERN PORTION OF THE CWA. SUCH A TRACK WOULD PLACE MUCH OF THE
OUN CWA IN A DRY SLOT...WITH LOW RAIN CHANCES BUT WITH TEMPERATURES
COOLER THAN TUESDAY. INITIALIZED POPS AND TEMPERATURES FOLLOW THIS
TREND...AND WE LEFT THEM LARGELY UNCHANGED.

WITH THE WEDNESDAY LOW MEANDERING AROUND TO THE NORTHEAST OF THE
AREA...LOW PRECIP CHANCES CONTINUE THROUGH THE END OF THE WEEK.
THE FORECAST BEYOND THURSDAY FROM THE PREVIOUS SHIFT HAS BEEN LEFT
INTACT. PLENTY OF UNCERTAINTY EXISTS REGARDING THE MOVEMENT OF
MULTIPLE UPPER LOWS FROM THE WEEKEND INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  45  69  40  62 /  40  10  10  30
HOBART OK         42  68  38  60 /  10   0   0  20
WICHITA FALLS TX  48  76  43  70 /  10   0  10  20
GAGE OK           40  61  30  53 /  30  20   0  30
PONCA CITY OK     48  61  35  59 /  70  40  10  50
DURANT OK         54  72  47  70 /  60  10  10  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/03
Hazardous weather outlook, Mar 8, 12:58 PM CST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CST MON MAR 8 2010

OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1258 PM CST MON MAR 8 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND WEST OF A LINE
EXTENDING FROM ALVA AND FAIRVIEW...TO EL RENO...PURCELL...SULPHUR...
AND LAKE TEXOMA. THIS INCLUDES THE CITIES OF CLINTON...WEATHERFORD...
WOODWARD...ALTUS...LAWTON...VERNON...WICHITA FALLS...AND ARDMORE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON
THROUGH THIS EVENING.

IMPACTS...
WIND GUSTS TO 60 MPH...WHICH WILL DAMAGE VEGETATION AND LIGHT-WEIGHT
STRUCTURES. SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM
HAIL UP TO THE SIZE OF HALF-DOLLARS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

DISCUSSION...
A STRONG UPPER-LEVEL STORM SYSTEM WILL MOVE FROM NEW MEXICO TOWARD
NORTHWEST OKLAHOMA THROUGH TONIGHT. WIDESPREAD SHOWERS AND STORMS
WILL OCCUR AHEAD AND NEAR THIS STORM SYSTEM. WITH LOW-LEVEL MOISTURE
INCREASING AHEAD OF THE STORM SYSTEM...A DRY LINE HAS DEVELOPED OVER
THE PANHANDLES AND WEST TEXAS. A LINE OF STORMS ALONG AND JUST AHEAD
OF THIS DRY LINE WILL MOVE EASTWARD OVER THE SLIGHT RISK AREA THIS
AFTERNOON AND EVENING. MANY OF THE STORMS WILL BE STRONG...PRODUCING
VERY HEAVY RAIN AND SMALL HAIL...AND A FEW OF THEM MAY REACH SEVERE
LEVELS...WITH THE PRIMARY CONCERN BEING LARGE HAIL AND DAMAGING WIND
GUSTS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY MAR 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
PATCHY DENSE FOG WILL BE SEEN AHEAD OF A DRY LINE THIS AFTERNOON AND
EVENING. THE FOG WILL BE MOST PERSISTENT ACROSS AREAS NEAR AND EAST
OF INTERSTATE-35.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ANOTHER STORM SYSTEM WILL APPROACH THE REGION WEDNESDAY BRINGING A
CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING. ORGANIZED
SEVERE WEATHER IS NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
STRONG NORTHWEST WINDS WILL OCCUR THURSDAY AND FRIDAY.

In the hours before

Special weather statement, Mar 8, 1:41 PM CST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
141 PM CST MON MAR 8 2010

OKZ023-035-038-082015-
CADDO OK-KIOWA OK-COMANCHE OK-
141 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND KIOWA
COUNTIES.

AT 140 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES EAST OF TOM STEED RESERVOIR TO 8 MILES SOUTHWEST OF FAXON...
MOVING NORTH AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS OF 40 TO 50 50 MPH...BRIEF HEAVY RAIN AND FREQUENT CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED. SMALL HAIL IS ALSO POSSIBLE.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3512 9868 3452 9830 3441 9864 3451 9866
      3451 9880 3462 9884 3476 9902
Special weather statement, Mar 8, 2:09 PM CST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
209 PM CST MON MAR 8 2010

OKZ023-035-038-039-044-082030-
CADDO OK-COTTON OK-KIOWA OK-COMANCHE OK-STEPHENS OK-
209 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE...COTTON...
KIOWA AND STEPHENS COUNTIES.

AT 207 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 12
MILES NORTHWEST OF MEERS TO WALTERS...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
BRIEF HEAVY RAIN...WIND GUSTS OF 40 TO 50 MPH AND FREQUENT CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS AS THEY MOVE
NORTHEAST.

LAT...LON 3497 9880 3511 9864 3510 9863 3512 9861
      3514 9861 3528 9845 3475 9809 3469 9809
      3469 9804 3450 9791 3429 9835
Special weather statement, Mar 8, 2:23 PM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
223 PM CST MON MAR 8 2010

OKZ039-045-082100-
JEFFERSON OK-STEPHENS OK-
223 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR JEFFERSON AND SOUTHERN
STEPHENS COUNTIES.

AT 223 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES NORTHEAST OF ADDINGTON TO 3 MILES WEST OF RYAN...MOVING
NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
BRIEF HEAVY RAIN...WIND GUSTS TO 45 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING.

LAT...LON 3388 9793 3398 9791 3399 9796 3400 9798
      3399 9801 3399 9806 3430 9799 3463 9757
      3396 9757 3396 9760 3397 9761 3398 9768
      3392 9775
Special weather statement, Mar 8, 4:13 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
413 PM CST MON MAR 8 2010

OKZ014-021-082245-
ROGER MILLS OK-BECKHAM OK-
413 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

AT 412 PM CST...STRONG THUNDERSTORMS WERE LOCATED NEAR ERICK AND
NEAR SWEETWATER...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
SMALL HAIL AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3553 9986 3555 9941 3522 9980 3527 9994
Special weather statement, Mar 8, 4:42 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CST MON MAR 8 2010

OKZ014-021-082315-
ROGER MILLS OK-BECKHAM OK-
442 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

AT 440 PM CST...STRONG THUNDERSTORMS WERE LOCATED 6 MILES NORTHWEST
OF SAYRE AND 7 MILES SOUTHWEST OF CHEYENNE...MOVING NORTHEAST AT 40
MPH.

HAZARDS INCLUDE...
BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY
WITH THESE STORMS. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS TO 40
MPH ARE ALSO POSSIBLE.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3575 9961 3577 9938 3538 9937 3524 9969
      3546 9993
Special weather statement, Mar 8, 4:59 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CST MON MAR 8 2010

OKZ014-021-082330-
ROGER MILLS OK-BECKHAM OK-
459 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

AT 457 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER BERLIN...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 40 MPH...

THIS STORM HAS SLOWLY INCREASED IN INTENSITY AND IF THIS TREND
CONTINUES...MAY BECOME SEVERE.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3579 9940 3555 9937 3541 9965 3546 9969

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 12:51 PM CSTSevere Thunderstorm WarningOUNTillman39 min
Mar 8, 1:28 PM CSTSevere Thunderstorm WarningOUNCotton, Tillman26 min
Mar 8, 5:59 PM CSTTornado WarningOUNCuster, Roger Mills31 min

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.